Existence of Nash equilibrium in games with a measure space of players and discontinuous payoff functions

Author(s)
Konrad Podczeck, Guilherme Carmona
Organisation(s)
Department of Economics
External organisation(s)
University of Surrey
Journal
Journal of Economic Theory
Volume
152
Pages
130 - 178
ISSN
0022-0531
DOI
https://doi.org/10.1016/j.jet.2014.04.002
Publication date
07-2014
Peer reviewed
Yes
Austrian Fields of Science 2012
Economic theory
Portal url
https://ucris.univie.ac.at/portal/en/publications/existence-of-nash-equilibrium-in-games-with-a-measure-space-of-players-and-discontinuous-payoff-functions(56912821-32e5-4840-a8c2-2713f393941e).html